# SDR ASOA201612291365

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: SH67033435
- Condition: Corroded
- Location: Bs 549
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 549, RBL 7.5.  BLENDED CORROSION. PERFORMED UT THICKNESS INSPECTION,  PERFORMED EDDY CURRENT INSPECTION IAW NDTM PT1 51-20-006-250-A01. NO INDICATIONS NOTED. COMPLIED WITH REO 670-53-13-31-396 AND EC/TC REO 670-53-13-31-396.
